# SDR AU000201009

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 1013890253
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AU) FUNCTIONAL CHECK OF FIREWALL SHUT-OFF VALVE DURING MAINTENANCE CHECK (D.I.)REVEALED THAT AFTER 2 SECONDS, FUEL PRESSURE LIGHT WENT OUT INDICATING FUEL BYPASSING THE VALVE.  VALVE REPLACED.
